RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


IEEE Trans. Information Theory, 2014, том 60, выпуск 7, страницы 3989–4000 (Mi tit1)  

Sparse approximation and recovery by greedy algorithms

E. D. Livshitsab, V. N. Temlyakovcd

a Lomonosov Moscow State University
b Evernote Corp, Moscow 121087, Russia
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
d University of South Carolina

Аннотация: We study sparse approximation by greedy algorithms. Our contribution is twofold. First, we prove exact recovery with high probability of random $K$-sparse signals within $[K(1+ \epsilon)]$ iterations of the orthogonal matching pursuit (OMP). This result shows that in a probabilistic sense, the OMP is almost optimal for exact recovery. Second, we prove the Lebesgue-type inequalities for the weak Chebyshev greedy algorithm, a generalization of the weak orthogonal matching pursuit to the case of a Banach space. The main novelty of these results is a Banach space setting instead of a Hilbert space setting. However, even in the case of a Hilbert space, our results add some new elements to known results on the Lebesgue-type inequalities for the restricted isometry property dictionaries. Our technique is a development of the recent technique created by Zhang.

Финансовая поддержка Номер гранта
National Science Foundation DMS-1160841
Российский фонд фундаментальных исследований 13-01-00022
This work was supported in part by the National Science Foundation under Grant DMS-1160841 and in part by the Russian Foundation for Basic Research under Grant 13-01-00022.


DOI: https://doi.org/10.1109/TIT.2014.2320932


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tit1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020